# SDR CA960502055

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2530 · Buffet/Galleys
- Part: Heat Tank
- Condition: Overpressurized
- Location: Galley
- Part time: 8,978 hours
- Component: 1440A10T
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)COFFEE MAKER BOILED OVER. CAUSED STEAM IN GALLEY AND FLIGHT DECK AIRCRAFT RETURNED TO LAND. HEATER TANK FOUND OVERPRESSURIZED CAUSING TANK TO CONTACT GALLEY SHELF MELTING CONTACT AREA.
